CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
ASYMPTOTIC TOTAL GEODESY OF LOCAL HOLOMORPHIC CURVES EXITING A BOUNDED SYMMETRIC DOMAIN AND APPLICATIONS TO A UNIFORMIZATION PROBLEM FOR ALGEBRAIC SUBSETS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2022, 卷号: 120, 期号: 1, 页码: 1-49
Authors:  Chan, Shan Tai;  Mok, Ngaiming
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
EKOR STRATA FOR SHIMURA VARIETIES WITH PARAHORIC LEVEL STRUCTURE 期刊论文
DUKE MATHEMATICAL JOURNAL, 2021, 卷号: 170, 期号: 14, 页码: 3110-3235
Authors:  Shen, Xu;  Yu, Chia-Fu;  Zhang, Chao
Favorite  |  View/Download:9/0  |  Submit date:2022/04/02
Dimension formula for the affine Deligne-Lusztig variety X(mu, b) 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 19
Authors:  He, Xuhua;  Yu, Qingchao
Favorite  |  View/Download:45/0  |  Submit date:2021/01/14
Affine Deligne  Lusztig varieties  
On Some Generalized Rapoport-Zink Spaces 期刊论文
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2020, 卷号: 72, 期号: 5, 页码: 1111-1187
Authors:  Shen, Xu
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
Rapoport-Zink space  shtuka  Shimura variety  K3 surface  
CM values of Green functions associated to special cycles on Shimura varieties with applications to Siegel 3-fold X-2(2) 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 203, 页码: 155-210
Authors:  Yu, Peng
Favorite  |  View/Download:123/0  |  Submit date:2020/01/10
Shimura varieties  Complex multiplication  Siegel-Weil formula  
On the mu-ordinary locus of a Shimura variety 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 321, 页码: 513-528
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
Shimura varieties  mu-ordinary loci